MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR4; CATHETER, THROMBUS RETRIEVER
Model Number SFR4-4-40-10
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that during delivery, when insertion of the solitaire x revascularization device (sfr4) into the microcatheter was attempted, resistance was felt near the proximal end of the catheter.Use was discontinued and the sfr4 was replaced with a new sfr of the same model, however, the same issue occurred.The procedure was continued after switching to a 3 mm diameter device from another company.  no patient symptoms or complications were associated with this event.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Ancillary devices included a trevo trak21 microcatheter.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received that the patient was undergoing a mechanical thrombectomy.The clot was located in the internal carotid artery-m1.Vessel tortuosity was moderate to severe.A continuous saline flush was administered and maintained as indicated in the ifu.

Brand Name
SOLITAIRE FR4
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23526280
Report Number2029214-2025-02377
Device Sequence Number16002992
Product Code NRY
UDI-Device Identifier00763000425678
UDI-Public(01)00763000425678(17)280302(10)D023198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSFR4-4-40-10
Device Catalogue NumberSFR4-4-40-10
Device Lot NumberD023198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/08/2025
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown